Homotopy, homology, and GL2

Miemietz, Vanessa and Turner, Will (2010) Homotopy, homology, and GL2. Proceedings of the London Mathematical Society, 100 (2). pp. 585-606. ISSN 0024-6115

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 29 Nov 2011 10:27
Last Modified: 21 Apr 2020 17:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/35574
DOI: 10.1112/plms/pdp040

Actions (login required)

View Item View Item